| Model Number |
2700TFX25MM |
| Medical Device Problem Codes |
Gradient Increase (1270); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Dyspnea (1816); Insufficient Information (4580)
| Date of Event |
06/28/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The investigation is still in progress.Therefore, a conclusion has yet to be established.A supplemental report will be submitted, accordingly upon investigation completion.
Event or Problem Description
It was reported, that a patient with a 25mm 2700tfx aortic valve.Underwent a valve-in-valve procedure, after an implant duration of 7 years, 9 months, due to stenosis.The procedure was performed with a 26mm 9755rsl transcatheter valve.The valve was implanted successfully.
Event or Problem Description
It was reported that a patient with a 25mm 2700tfx aortic valve underwent a valve-in-valve procedure after an implant duration of 7 years, 9 months due to stenosis.The patient presented with sob.The procedure was performed with a 26mm 9755rsl transcatheter valve.The patient was stable at the end of the procedure.
Additional Manufacturer Narrative
The investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.
Additional Manufacturer Narrative
The device history record (dhr) review was completed and this device passed all manufacturing and sterilization inspections prior to release for distribution.Stenosis, which develops progressively over time, can be due to a number of issues.Additionally, there can be a number of potential known and unknown patient-related contributing factors.Structural valve deterioration (svd) is the most common reason for bioprosthesis explant and encompasses multiple failure modes, including calcification, noncalcific degeneration, dehiscence, cusp thickening or fibrosis, or a combination of these.Such failure modes, occurring singularly or concomitantly, may contribute to stenosis and/or regurgitation.Alternatively, non-structural valve dysfunction (nsvd) may also play a role in the development of valvular stenosis.Stenosis is most commonly related to patient factors and is not usually an indication of a device malfunction.The most likely cause is patient factors, including chronic kidney disease (ckd) and coronary artery disease (cad).